# SDR CA020211017

- Difficulty date: February 9, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,911 hours
- Engine: Rotax ROTAX912
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: 897255
- Condition: Broken
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ENGINE ROUGHNESS WAS NOTED ON STARTUP AT ALL POWER SETTINGS BELOW 1600 RPM. NR 3 CYLINDER SPARK PLUG WAS FOUND TO HAVE ELECTRODE BROKEN OFF AT 90 DEGREE BEND.
